# SDR UPS205608

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED STRINGER 18A LT HAS NO EDGE DISTANCE AT STA 940, DUE TO CORROSION IN FASTENER HOLES.  REMOVED CORROSION, FABRICATED REPAIR PARTS AND INSTALLED IAW EWO 96-2090.
